# SDR C77A20160310009

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 18,841 hours, 14,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Part time: 18,841 hours, 14,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT AFT SEAT TRACK, PN 170-86082-003 AT FRAME 84 & Y=+260.4.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, AREA 1 – 1.10 INCHES X 0.95 INCH TO A MAX DEPTH OF 0.031 INCH.  AREA 2 – 2.00 INCHES X 1.15 INCHES TO A MAX DEPTH OF 0.028 INCH.  AREA 3 – 0.40 INCH X 0.35 INCH TO A MAX DEPTH OF 0.080 INCH.  AREA 4 – 1.00 INCH X 0.30 INCH TO A MAX DEPTH OF 0.065 INCH.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT WILL REQUIRE FOLLOW UP INSPECTIONS.  EO E170-53MR-028.1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IAW ANAC DER FORM ATTACHED.  REF TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483 FC OR 27,242 FH, INTERVAL OF 10,133 FC OR 13,476 FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E170-53MR-028 UNDER WO 2039368.
